# SDR SCNA20220427033

- Difficulty date: April 15, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: A5693
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 67,007 hours, 34,831 cycles
- System (JASC): 2564 · Life Raft
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SCREDW ON L1 RAFT COMPARTMENT MISSING. RESOLUTION: REMOVED & REPLACED L1 SLIDE SUPPORT FITTING HARDWARE PER CMM 52-16-12.  REINSTALLED L1 SLIDE PER AMM 25-16-01 RII A&P 3657911
